# SDR UHLA201504210359

- Difficulty date: April 21, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 33,461 hours, 28,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT WING ZONE 651, RIB 22 WAS FOUND TO BE CRACKED AT YA 9031.0.  THE AREA WAS REPAIRED IAW ETD 2015-145-041608.
